# SDR DALA2023061204752

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,407 hours, 20,885 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

SHIP 0171- ATB- RIGHT ENGINE BIRD STRIKE ON TAKEOFF W/ SURGE MESSAGE. CORRECTIVE ACTION: C/W RIGHT ENGINE BIRD STRIKE INSPECTION, ALL INSPECTIONS CHECK GOOD.(4801878)
